# SDR USAA2009022390399

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 62,425 hours, 27,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1749
- Condition: Low Pressure
- Location: L1 Door
- Part time: 34,686 hours, 13,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 85 - PHX - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO CORRECT PRESSURE.
